# SDR REXA2013092501752

- Difficulty date: September 24, 2013
- Submitted: September 25, 2013
- Operation: Air carrier
- Aircraft: N8533D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7533
- Aircraft time: 26,805 hours, 23,602 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROWS 9-12 EMERGENCY LIGHTS INOPERATIVE.  R & R POWER SUPPLY CABLE IAW AMM 33-51-01.  OPS CHECK GOOD.
